# SDR SIMA991175

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357430020000
- Condition: Corroded
- Location: Frame 26-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP1 INSPECTION, FOUND THE SPECIAL STRINGERS 21L AND 21R BETWEEN FRAMES 26 AND 28 CORRODED.  REPAIRED BOTH STRINGERS IAW SRM SPECIAL STRINGER REPAIR SECTION 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
